R. Mallier, A. S. Deakin, "A Green′s function for a convertible bond using the Vasicek model", Journal of Applied Mathematics, vol. 2, Article ID 468572, 14 pages, 2002. https://doi.org/10.1155/S1110757X02203058
A Green′s function for a convertible bond using the Vasicek model
We consider a convertible security where the underlying stock price obeys a lognormal random walk and the risk-free rate is given by the Vasicek model. Using a Laplace transform in time and a Mellin transform in the stock price, we derive a Green′s function solution for the value of the convertible bond.
Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.